Texas, 2022

Excessive Heat in Texas, July 17 to 20, 2022

July 17 to 20, 2022 · NWS FWD · 46 events in 46 counties and zones

Another round of Excessive Heat plagued the region with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Another round of Excessive Heat plagued the region with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 17, 4:43 AM CST, 6 hours 17 minutes earlier.

Area forecast discussion, Jul 17, 4:43 AM CST, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
543 AM CDT Sun Jul 17 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
No significant changes were necessary with this morning's update.
Exceptional heat and increasing fire weather concerns are the main
focus of the short term forecast, with very low rain chances in
Northeast Texas late this evening/tonight.

-Stalley

Previous Discussion:
/Through Monday/

Excessive Heat Warnings and Heat Advisories are in effect today
and tomorrow with the return of near-record summertime heat.
Fortunately, dewpoints will mix out fairly aggressively the next
couple of days, which will largely keep heat index values
generally below 110. No adjustments have been made to the ongoing
heat headlines as of midnight.

Our setup consists of a persistent stout upper ridge centered to
our northwest, with North Texas situated beneath northeast flow
aloft. A shortwave rounding the eastern periphery of the ridge
will make its way toward the Red River this evening, possibly
accompanied by decaying high-based convection. A very dry and
deeply mixed boundary layer may cause most of this activity to
consist only of virga by the time it moves into our CWA, but there
is a chance some isolated convection could persist into our
northeastern counties late this evening into early Monday morning.
While severe weather would be unlikely, very gusty winds could
accompany even modest cells with downdrafts enhanced by
evaporation.

The shortwave's attendant surface trough/front will move into
North Texas on Monday, and compressional warming along/ahead of
this feature should send highs soaring into the 104-109 degree
range. It's uncertain whether diurnally driven convection could
occur along this feature during peak heating, and we'll hold off
on a mention of storms in the forecast for now. If CAMs arrive at
a better consensus, some low PoPs may be warranted for Monday
afternoon/evening coincident with the trough's position. Should
any activity exist, it would likely consist or loosely organized
multicellular convection with a microburst threat.

Otherwise, the persistent heat and drought conditions will
continue to result in fire danger due to widely available cured
fuels.

-Stalley

&&

.LONG TERM... /Issued 247 AM CDT Sun Jul 17 2022/
/Monday Night and Beyond/

The aforementioned front will either become stationary or lift
north of the Red River, keeping all of North and Central Texas
immersed in the oppressively hot airmass. The surface pressure
gradient will tighten on Tuesday in response to a developing low
in the Central Plains, which itself will be a result of an upper
low moving east from the Dakotas to the Great Lakes. The resulting
uptick in wind speeds here locally will only increase the
wildfire danger from already heightened conditions for the
midweek period.

The upper low and attendant surface cyclone will continue east
through the Great Lakes, dragging another weak front southeast to
near the Red River either Wednesday night or Thursday. Convection
which will have formed along the boundary will likely fall apart
as it approaches from the north, but a few storms may reach the
northeast zones before completely dissipating. The front should
stall near or just north of the Red River, but outflow may push
farther south, and possibly become a focus for isolated
convection on Thursday. Some of the recent deterministic guidance
indicates this potential, but at this time the plan is to keep
POPs below 20 percent due to a lack of upper level support with
the system, along with the ongoing presence of large scale
subsidence associated with the upper ridge.

An inverted trough will then move westward from the northwest
Gulf into South-Central Texas Friday through next weekend. A few
storms may reach the Central Texas counties near the northern edge
of the easterly wave, but confidence is too low to include any
POPs at this time. The ridge will remain the dominant feature,
keeping the area devoid of any significant precipitation while
also keeping temperatures 5 to 10 degrees above normal as we enter
the final week of July.

30

&&

.AVIATION... /NEW/
/12z TAFs/

VFR will prevail today with a south wind around 10 kts. A steady
stream of SCT/BKN cirrus will continue to arrive in northeast flow
aloft, with a few daytime cumulus around 8 kft also present.
High-based convection may affect parts of Northeast Texas late
this evening through early Monday morning, but this is not
expected to encroach on any of the D10 TAF sites at this time.
Early tomorrow morning, a weak surface front will enter North
Texas, slowly veering winds to the west, and eventually north by
the afternoon. A west wind shift has been introduced in the
extended DFW TAF.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth   104  82 107  83 106 /   0  10   0   0   0
Waco               102  79 104  79 104 /   0   0   0   0   0
Paris              102  78 105  78 105 /  10  20   5   0   0
Denton             105  78 108  79 108 /   0  10   0   0   0
McKinney           102  79 106  79 105 /   0  10   5   0   0
Dallas             104  83 106  83 106 /   0  10   0   0   0
Terrell            104  79 105  79 105 /   0  20   5   0   0
Corsicana          102  78 104  79 104 /   0  10   5   0   0
Temple             102  75 103  77 103 /   0   0   0   0   0
Mineral Wells      106  76 109  77 110 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning from noon today to 9 PM CDT Monday for
TXZ091>095-100>107-115>123-129>134-141.

Heat Advisory from noon today to 9 PM CDT Monday for TXZ135-
142>146-156-157-159.

&&
Hazardous weather outlook, Jul 17, 10:43 AM CST, 17 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1143 AM CDT Sun Jul 17 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1143 AM CDT Sun Jul 17 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
High temperatures of 102 to 105, along with heat indices of 105 to
108, are expected across North Texas and northern portions of Central
Texas this afternoon.

Sunny and hot conditions along with dry vegetation will create
elevated wildfire danger this afternoon.

There is a slight chance of storms tonight for areas north and east
of the DFW Metroplex. Severe weather is unlikely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Temperatures in the triple digits and heat indices in excess of
105 are expected through most of the week. Grass fire danger will
also be elevated for much of the region.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 excessive heat. Local standard time, as filed.

Excessive Heat, Montague

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Grayson

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Cooke

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Fannin

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Lamar

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Young

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Jack

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Wise

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Denton

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Denton forecast zone
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Collin

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hunt

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Delta

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hopkins

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Stephens

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Palo Pinto

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Parker

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Tarrant

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Dallas

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Rockwall

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Rains

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Van Zandt

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Kaufman

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Ellis

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Johnson

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hood

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Somervell

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Eastland

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Erath

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Comanche

When
July 17, 11:00 AM CST to July 20, 8:00 PM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Mills

When
July 18, 5:23 PM CST to July 20, 8:00 PM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, McLennan

When
July 18, 5:23 PM CST to July 20, 8:00 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hill

When
July 18, 5:23 PM CST to July 20, 8:00 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Bosque

When
July 18, 5:23 PM CST to July 20, 8:00 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hamilton

When
July 18, 5:23 PM CST to July 20, 8:00 PM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Lampasas

When
July 18, 5:23 PM CST to July 20, 8:00 PM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Coryell

When
July 18, 5:23 PM CST to July 20, 8:00 PM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Bell

When
July 18, 5:23 PM CST to July 20, 8:00 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Milam

When
July 19, 11:04 AM CST to July 20, 8:00 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Falls

When
July 19, 11:04 AM CST to July 20, 8:00 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Robertson

When
July 19, 11:04 AM CST to July 20, 8:00 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Limestone

When
July 19, 11:04 AM CST to July 20, 8:00 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Navarro

When
July 19, 11:04 AM CST to July 20, 8:00 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Henderson

When
July 19, 11:04 AM CST to July 20, 8:00 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Anderson

When
July 19, 11:04 AM CST to July 20, 8:00 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Freestone

When
July 19, 11:04 AM CST to July 20, 8:00 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Leon

When
July 19, 11:04 AM CST to July 20, 8:00 PM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in July with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2022Every state in 2022This day in weather historyWarnings in Texas, July 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1049949, 1049950, 1049951, 1049952, 1049953, 1049954, 1049955, 1049956, 1049957, 1049958, 1049959, 1049960, 1049961, 1049962, 1049963, 1049964, 1049965, 1049966, 1049967, 1049968, 1049969, 1049970, 1049971, 1049972, 1049973, 1049974, 1049975, 1049976, 1049977, 1049978, 1049979, 1049980, 1049981, 1049982, 1049983, 1049984, 1049985, 1049986, 1049987, 1049988, and more.